Also, I have a stroke at 40... now 53; no other issues... worried it might give another? Should I be worried? In good shape, exercise, no smoke, no drink, eat very good, weigh 200 lbs... 5'11"
Vyvanase is an amphetamine so yes it does cause insomnia and it would keep you from wanting to eat anything so yeah I can see where it can cause stomachache especially if you're taking it without any food and if you haven't been eating or did eat very little amount of food then it would bring on stomach pains. I would ask your doctor about the stroke. I do know that vyvanase is a pretty new drug and that they are finding ways to make those types of drugs safer to use without too much risk of having heart attack and stroke. Your doctor would know this and he wouldn't have prescribed it if the drug had any more risks with you having another stroke.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Nov 2012 • 2 answers
Updated 31 Jan 2015 • 2 answers
Updated 3 Sep 2018 • 6 answers
Updated 28 May 2015 • 2 answers
Updated 9 Aug 2018 • 3 answers